Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2015 year

Infinite energy solutions for Dissipative Euler equations in $\R^2$. Journal of Mathematical Fluid Mechanics. 2015. V. 17. P.513-532.

Go to publication Download (674.8 KB)

Authors: Chepyzhov V., S.V. Zelik
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site